Jump to content

Rash w/ immunotherapy?

Recommended Posts

HI there,

I've had 4 types of immunotherapy for melanoma treatment but have never had a rash.  Some of my melahomies have had them, though.  

Check out this search results page of a melanoma site I'm on.  There's lots of posts on immunotherapy and rashes and some possible good ideas.



Share this post

Link to post
Share on other sites

I have heard from many patients on IOs (immunotherapy drugs) who have had rash and some studies show that about half of people who are on it have a dermatalogic effect.  Anti-histamines, steroids and topic gels and ointments can be prescribed to help manage this- please check with your doctor first before treating the rash yourself.  

Here is a bit more information : 



Hope that helps.  Please do keep us posted and let us know what works for you!



Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now